# SDR AALA202204210949

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 737
- Aircraft serial: 40646
- Aircraft time: 13,387 hours, 1,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR SLIDE COVER LOOSE. BOTH LATCHES WONT SECURE. REPLACED RIGHT CATCH ASSEMBLY PER CMM 25-21-85.
